I've just started menopur 2 days ago, (first round of IVF after 3 unsuccessful rounds of IUI) and finding the injections really difficult and very stressful! Anyone else having problems too? The mixing and making sure I draw everything up is difficult enough but then my syringe keeps getting pressurised too - last night I was in tears - not very conducive to keeping de-stressed during this time! I'm hoping it gets easier over time!
Would be great to hear from anyone else going through this.
Hey caramel, I had menopur when I was having my IUI and found it really hard to begin with too. With the pressurised syringe, I pulled it out of the mix, made sure it was totally empty, then put it back in again and drew it up into the syringe with the bottle on an angle so it couldn't draw the air up too much. Make sure you're somewhere quiet and take your time. Don't get too stressed about getting every single bubble of air out when you've got your subcutaneous needle on; as you're giving yourself a muscular injection, you'd need to inject yourself with about two full syringes of air to make it dangerous for yourself (I got myself really worked up about it and this is what my nurse told me) If you're really struggling, just getting some into you is better than none, and call the clinic tomorrow; they will take you through it a many times as you need. Good luck (with this, and the treatment) x
Thank you Jenni, thats really helpful - funnily enough I had a panic about the air last night, I was on the web googling if it was harmful so thanks for putting my mind at rest and for the helpful advice on the pressurised syringe, will try that tonight.
oh my goodness! SOOOooooo happy to see that I am not the only one in tears about the Menopur. wtf? This is extremely confusing and overwhelming....Though, I do wish NEITHER of us were in tears over it!
I was literally wiping tears away as I read your entry. Looks like I have stumbled into a wonderful supportive environment here. Thank you for sharing your ups and downs. I am certain that it will get easier (or, at least, hopeful?!)!